# SDR 29GA2013112535332

- Difficulty date: November 25, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340433
- Aircraft time: 31,195 hours, 34,918 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: D49412001
- Part serial: 6140996
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

GEAR UNSAFE INTRANSIT LIGHT DOES NOT ILLUMINATE DURING RETRACTION, LIGHT TEST OK AND WORKS DURING EXTENSION.  REPLACED LANDING GEAR HANDLE, OPS CHECKED GOOD.
